Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 8, 2021, 4:19 PM EDT for Palm Beach County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 4:19 PM EDT (20:19 UTC)
- Expired
- Jul 8, 2021, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 97 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1696 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833
WWUS82 KMFL 082019
SPSMFL
Special Weather Statement
National Weather Service Miami FL
419 PM EDT Thu Jul 8 2021
FLZ067-068-071-072-168-082045-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
419 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 445 PM EDT...
* At 419 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Greenacres to Coral Springs. Movement was northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac,
Wellington, Margate, Palm Beach Gardens, Riviera Beach, Lauderhill,
Weston, Coconut Creek, Oakland Park, North Lauderdale and
Greenacres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2684 8008 2643 8013 2605 8020 2606 8039
2637 8048 2668 8040
TIME...MOT...LOC 2019Z 237DEG 11KT 2665 8017 2626 8025
$$
SB/CWCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:58 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 8, 2:58 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Thu Jul 8 2021 .SHORT TERM... Through Friday High pressure beginning to build back over the area with southerly winds across the area. Showers have developed over portions of the east coast. Morning showers will be possible the remainder of the morning before sea breeze summertime convection develops over the interior this afternoon and evening. Modest lapse of 6.6 C/km and 500mb temps -7 to-8C will allow for the potential of an isolated strong storm with gusty winds. Heavy rainfall will also be possible with storms that develop and there is little storm motion if training cells develop, flooding may become a concern particularly for western areas that saw some higher rainfall amounts with Elsa. As we move into Friday, it will be a very similar pattern to today. Morning showers over the Atlantic waters will move over the east coast through the morning. Showers and storms will then develop along the sea breeze and move towards the interior. Afternoon and evening convection will focus mainly over the interior along sea breeze and outflow boundary collisions. Main impacts will be lightning and heavy rainfall. Can't rule out a strong downburst wind gust with stronger storms mainly over the interior. High temperatures will be near normal in the upper 80s and low 90s with heat indices above 100 degrees for much of the area. .LONG TERM... Saturday through Monday Upper ridging will weaken over South Florida as a westward propagating Tropical Upper Tropospheric Trough (TUTT) encroaches on the area. Low-level easterly convergence appears to accompany this feature, possibly acting to spawn showers and thunderstorms over the weekend and into early next week. With 500 hPa temperatures forecast to be in the -7C to -9C range, a few storms could be robust. The primary impacts relating to any developing convection would mainly be strong wind gusts and localized flooding. The easterly flow pattern will generally favor the greatest coverage/intensity of storms over southwest portions of Florida through the weekend. Tuesday through Thursday The aforementioned TUTT low becomes absorbed in the mean steering flow associated with an expansive western Atlantic ridge. This upper ridge should build into South Florida, allowing for increased upper level heights across the region. Warmer upper level temperatures and associated weakened lapse rates should relegate most convective activity to short-lived, airmass thunderstorms characterized by low wind shear and weak forcing. Again, the deep easterly flow will favor the greatest storm coverage over interior and Gulf coast portions of South Florida. Predominately easterly near-surface flow through the period will favor advection of a warm maritime airmass. This will result in maximum temperatures over the east coast in the upper 80s, with temperatures in the lower 90s expected elsewhere through most of the forecast period. && .AVIATION(18Z TAFS)... VFR/MVFR conditions are expected through 08/23Z, SCT-SHRA/ISOL-TSRA will continue to develop near terminals KTMB,KMIA,KFLL, AND KPBI through 09/00Z. ISO SHRA are possible across the western terminals through 09/00Z. Winds will be from the ESE at 10-15 kt with sea breeze variations. From 09/00z-09/12Z, VFR conditions will prevail with light and variable winds. && .MARINE... High pressure will gradually build into the local waters of South Florida, keeping winds and seas generally out of the southeast to east. Generally benign boating conditions, until gradient increases towards the end of the weekend with possible SCEC conditions. Scattered showers and isolated thunderstorms will be possible each day. && .BEACHES... There is a moderate risk of rip currents along the Atlantic beaches. An elevated risk of rip current will be possible later this weekend. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 91 78 89 / 10 30 20 60 West Kendall 77 91 77 90 / 10 30 20 60 Opa-Locka 77 91 77 90 / 10 30 20 60 Homestead 78 90 77 89 / 10 20 20 60 Fort Lauderdale 78 89 78 88 / 10 30 20 60 N Ft Lauderdale 77 89 78 88 / 10 30 20 60 Pembroke Pines 77 90 76 88 / 10 30 20 60 West Palm Beach 76 89 77 89 / 20 40 20 60 Boca Raton 77 90 77 89 / 20 30 20 60 Naples 76 90 76 89 / 20 40 20 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Friday and Aviation/Marine...Kelly Friday Night through Thursday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 8, 9:35 AM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 935 AM EDT Thu Jul 8 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 935 AM EDT Thu Jul 8 2021 ...Scattered Thunderstorms Possible This Afternoon... ...Localized Flooding Over Western Portions Possible... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms are possible across South Florida this afternoon and early evening. The strongest storms could contain gusty winds, frequent lightning, and localized flooding. Flooding: Flooding possible today, especially across the western portions of South Florida which received heavy rainfall from Elsa. Waterspouts: Waterspouts will be possible with the stronger storms across portions of the local waters. Wind: Locally strong wind gusts will be possible with thunderstorms today. Temperatures: Heat indices across the Gulf coast and Lake Okeechobee region may reach 100F to 104F this afternoon. Rip Currents: A moderate rip current risk exists for Atlantic Beaches today. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Thunderstorms will be possible everyday through early next week, with the greatest chances for development being over the interior and Gulf coast regions. Elevated easterly winds may increase to near cautionary levels for mariners and result in an elevated rip current risk for the east coast early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 8, 2:42 PM EDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Miami FL 242 PM EDT Thu Jul 8 2021 FLZ067-068-081930- Inland Palm Beach County FL-Metro Palm Beach County FL- 242 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL 330 PM EDT... * At 241 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Lion Country Safari Park, or 8 miles west of Wellington, moving east at 5 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Wellington, Royal Palm Beach, Lion Country Safari Park, Loxahatchee NWR, The Acreage and Loxahatchee Groves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2644 8048 2670 8056 2684 8027 2650 8019 TIME...MOT...LOC 1841Z 250DEG 6KT 2662 8038 CWC
Special weather statement, Jul 8, 3:10 PM EDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Miami FL 310 PM EDT Thu Jul 8 2021 FLZ070-071-073-082000- Inland Broward County FL-Inland Collier County FL-Inland Miami- Dade County FL- 310 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLLIER...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 400 PM EDT... * At 310 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles east of Dade-Collier Training Airport, or 28 miles west of Miramar, moving northeast at 5 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2573 8077 2591 8094 2613 8074 2587 8048 TIME...MOT...LOC 1910Z 232DEG 6KT 2587 8078 CWC
Special weather statement, Jul 8, 3:33 PM EDT, 46 minutes before
Special Weather Statement National Weather Service Miami FL 333 PM EDT Thu Jul 8 2021 FLZ067-082015- Inland Palm Beach County FL- 333 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PALM BEACH COUNTY UNTIL 415 PM EDT... * At 333 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 11 miles west of Loxahatchee NWR, or 15 miles southeast of Belle Glade, moving northeast at 10 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2637 8054 2655 8069 2676 8046 2651 8023 TIME...MOT...LOC 1933Z 234DEG 8KT 2651 8053 CWC
Special weather statement, Jul 8, 3:34 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
334 PM EDT Thu Jul 8 2021
FLZ067-068-168-082015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
334 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...
* At 333 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Royal Palm Beach, or near
Wellington, moving west at 5 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Tequesta, Juno Beach, Greenacres, Royal Palm
Beach, Palm Springs, North Palm Beach, Lake Park, Atlantis,
Haverhill, Cloud Lake, Palm Beach International Airport, Port Of
Palm Beach, Golden Lakes and North County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2664 8006 2651 8023 2676 8046 2696 8019
2696 8014 2697 8014 2697 8004
TIME...MOT...LOC 1933Z 074DEG 6KT 2670 8021
SB/CWCSpecial weather statement, Jul 8, 3:37 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Miami FL 337 PM EDT Thu Jul 8 2021 FLZ067-071-072-082015- Inland Broward County FL-Metro Broward County FL- Inland Palm Beach County FL- 337 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 415 PM EDT... * At 337 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles west of Coral Springs. This storm was nearly stationary. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Sunrise, Tamarac, Margate, Lauderhill, North Lauderdale, Parkland, Godfrey Road, Broadview-Pompano Park, Loxahatchee NWR and Ramblewood East. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2615 8042 2632 8049 2644 8027 2621 8019 TIME...MOT...LOC 1937Z 250DEG 4KT 2627 8038 SB/CWC
Special weather statement, Jul 8, 4:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
419 PM EDT Thu Jul 8 2021
FLZ067-068-071-072-168-082045-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
419 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 445 PM EDT...
* At 419 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Greenacres to Coral Springs. Movement was northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac,
Wellington, Margate, Palm Beach Gardens, Riviera Beach, Lauderhill,
Weston, Coconut Creek, Oakland Park, North Lauderdale and
Greenacres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2684 8008 2643 8013 2605 8020 2606 8039
2637 8048 2668 8040
TIME...MOT...LOC 2019Z 237DEG 11KT 2665 8017 2626 8025
SB/CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jul 8, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 8, 3:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Jul 8, 3:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 8, 4:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jul 8, 4:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jul 8, 4:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 8, 5:01 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Jul 8, 5:22 PM EDT | Special Weather Statement | MFL | Hendry | 53 min |
| Jul 8, 5:51 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 8, 6:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jul 8, 6:27 PM EDT | Special Marine Warning | MFL | 33 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.